A member asked:

I've been using tretinex -isotretinoin, around 3 months, 3 pills per week, but i left it in home during a 3 weeks vacation, would acne come back during this time?

A doctor has provided 1 answer
Dr. Warren Wolfe answered

Specializes in Family Medicine

Since acne is not a life threatening illness and you are otherwise healthy just restart taking your medication when you get home.

Answered Mar 15, 2016

4.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...